# SDR SWIA202401230001

- Difficulty date: December 1, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 47,417 hours, 40,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 169-193
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N957SW-7273 - RIGHT SIDE OF UPPER CENTER SKIN PANEL ON FUSELAGE NOSE BETWEEN FS169.00 TO 193.00. SINGLE DENT MEASURING 1.75 IN L X 1.5 IN W X 0.04 IN D.  PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.   (C-CHECK RO 1/22/2024)   FOUND UPPER SKIN PANEL ON FUSELAGE NOSE FS 169 TO 193 OUT OF LIMITS REF CRJ 200 SRM 53-00-31 FIG 103 SHT 4 AND  INSTALLED NEW SKIN PANEL REF CRJ 200 SRM 51-42-06 AND DRAWING 601R-33010 REV J.  COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
